# SDR UALA2009062401780

- Difficulty date: June 23, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 50,926 hours, 18,396 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1190
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAIL.  EPSU EXT LOADS AFT L.  TROUBLESHOT SYSTEM.  FOUND DOORS 2L AND 2R SLIDE LIGHTS INOP WILL NEED 2 SLIDES.  REPLACED AFT RIGHT DOOR SLIDE AND THE LEFT AFT DOOR SLIDE.  REPLACED AFT RIGHT DOOR SLIDE AND THE LEFT AFT DOOR SLIDE.
